# SDR UALA2011101905661

- Difficulty date: October 19, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 35,756 hours, 15,627 cycles
- Engine: Iae V2527A5
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: Illuminated
- Location: Lt Windshield
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT WINDSHIELD ANTI ICE DISPLAYED ON UPPER ECAM SCREEN. BOTH SENSORS READ APPROXIMATELY 595 OHMS FROM CONTROLLER. (MATCHES RT WINDSHIELD) LT WINDOW ELEMENT RESISTANCE IS APPROX 11.5 OHMS.  (MATCHES RT WINDSHIELD).  WIRES ARE NOT SHORTED TO GROUND. WIRES FROM WINDSHIELD TO CONTROLLER, NO FAULTS WITH WINDOW POWERED.  RAN 1 HOUR, NO FAULTS.  BITE CHECKED OK.  PER OPBLM REPLACE LEFT WINDSHIELD. OPS CHECKED GOOD.
